It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Be careful, Carol

Re: Be careful, Carol

[ Back to Messages ]

Message

Posted by Michelle on November 14, 2000 at 14:31:30:

In Reply to: Stacker2, and all the others, I know all about them posted by Carol on November 13, 2000 at 18:58:02:

: I can tell you everything that I have experienced myself and seen others go through. These days in NY where I live anyway they have became extremley popular. Stacker 2's, and all the other pills made by the company do work. but they are extremley dangerous. They can very easily turn into your best friend. On myself, 98lbs, and sixteen I have been taking them for about 2 years now, a couple or so a day. I never took them to loose weight. and never did. But I have seen others loose a lot of weight. I consider these pills extremley dangerous. Sometimes I feel like I can faint. Sometimes I feel like my heart is going to come bulging out of my chest because my heart rate is up so much. Sometimes I feel like I am going to die. I've seen people get sick from these pills. It's like legal speed and crack. As they recommend taking 3 a day, you will be up all day and all night. You'll pass out and hour or two before you gotta get up for school or work. They can become your savoir, to get you through the day. They make you feel strong, and ready to work out for hours. I like them a lot, but I know that they are hurting me bad, and me or somebody I know is gonna drop dead. I am doing a lot of research. I'd be happy can talk to talk to anyone about Stacker2's and all there other pills.BE CAREFUL


Carol, sweetie, I was crying while I read this. You are seriously jeopardizing your health, and for what? To stay at 98 pounds. It's not worth it because the damage you will do or have done to your heart, organs, CNS is permanent. Before you worry about anybody else damaging their health, you need to think about YOU! Let me put things in perspective for you this way... When I was younger I used to take a lot of diet pills like Dexatrim and laxatives just to stay skinny. Well, all that abuse I put my body through
finally caught up with me. It caused permanent motor and nerve damage and I can barely move my arms and can no longer walk. I hope you take this into consideration and that this can happen to you or worse if you continue to abuse this or any product. Take your own advice, BE CAREFUL.



Follow Ups




All times are GMT -7. The time now is 02:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!